# SDR DALA2024110810749

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0649202) CORROSION ON AFT CARGO COMPARTMENT DOOR SUB THRESHOLD. CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THRESHOLD IAW B737-900 SRM 51-40-02-0G & DWG 146A8340.
